# SDR UALA2010050701564

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 36,431 hours, 9,507 cycles
- Engine: Pwa PW4056
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 117
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENG ANTI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED ILLUM WITH SW OFF. POSITION 1. TROUBLESHOOT IAW MM. REPLACED LT ENG ANTI-ICE VALVE IAW MM.  REPLACED L ENG ANTI-ICE VALVE. OPS GOOD.
